Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 9, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Apr 2, 2014, 8:26 PM CDT for Dickinson County, Kansas. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2014, 8:26 PM CDT (01:26 UTC)
- Expired
- Apr 2, 2014, 9:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Dickinson County, KS
The radar
The Topeka radar (KTWX), 91 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 8:40 PM CDT | HAIL 0.88 | 11 Ssw Abilene, KS | |
| Apr 2, 8:45 PM CDT | HAIL 1 | 12 S Abilene, KS | |
| Apr 2, 8:45 PM CDT | HAIL 1 | 9 S Abilene, KS | |
| Apr 2, 9:06 PM CDT | HAIL 1 | 5 S Enterprise, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 7:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 428 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 427 m²/s²
- 0-3 km storm-relative helicity
- 529 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
171
WUUS53 KTOP 030126
SVRTOP
KSC041-030215-
/O.NEW.KTOP.SV.W.0009.140403T0126Z-140403T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
826 PM CDT WED APR 2 2014
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DICKINSON COUNTY IN CENTRAL KANSAS...
* UNTIL 915 PM CDT
* AT 821 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GYPSUM...AND
MOVING NORTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
CARLTON AND ENTERPRISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3895 9714 3876 9695 3860 9729 3860 9737
3861 9738 3881 9738
TIME...MOT...LOC 0126Z 235DEG 23KT 3868 9737
HAIL...1.50IN
WIND...<50MPH
$$
PHILLIPS4 follow-up statements
535
WWUS53 KTOP 030142
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
842 PM CDT WED APR 2 2014
KSC041-030215-
/O.CON.KTOP.SV.W.0009.000000T0000Z-140403T0215Z/
DICKINSON-
842 PM CDT WED APR 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
DICKINSON COUNTY UNTIL 915 PM CDT...
AT 839 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED ABOUT 4 MILES
NORTH OF CARLTON...AND MOVING NORTHEAST AT 25 MPH. ANOTHER SEVERE
STORM WAS EAST OF BRIDGEPORT IN SALINE COUNTY...ALSO MOVING
NORTHEAST TOWARD DICKINSON COUNTY.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ENTERPRISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3895 9714 3878 9697 3860 9737 3861 9738
3881 9738
TIME...MOT...LOC 0141Z 227DEG 23KT 3875 9729
HAIL...1.25IN
WIND...<50MPH
$$
PHILLIPS195
WWUS53 KTOP 030151
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
851 PM CDT WED APR 2 2014
KSC041-030215-
/O.CON.KTOP.SV.W.0009.000000T0000Z-140403T0215Z/
DICKINSON-
851 PM CDT WED APR 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
DICKINSON COUNTY UNTIL 915 PM CDT...
AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF CARLTON...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZE HAIL WAS REPORTED 12
MILES SOUTH OF ABILENE AT 845 PM CDT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
ENTERPRISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3895 9714 3878 9697 3861 9738 3880 9738
TIME...MOT...LOC 0151Z 230DEG 27KT 3880 9721
HAIL...1.50IN
WIND...<50MPH
$$
PHILLIPS101
WWUS53 KTOP 030200
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
900 PM CDT WED APR 2 2014
KSC041-030215-
/O.CON.KTOP.SV.W.0009.000000T0000Z-140403T0215Z/
DICKINSON-
900 PM CDT WED APR 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
DICKINSON COUNTY UNTIL 915 PM CDT...
AT 856 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF ENTERPRISE...AND MOVING NORTHEAST AT 30 MPH. ANOTHER SEVERE
THUNDERSTORM WAS LOCATED JUST NORTH OF CARLTON...ALSO MOVING
NORTHEAST.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. ONE INCH HAIL WAS REPORTED 9
MILES SOUTH OF ABILENE AT 845 PM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
ENTERPRISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3881 9700 3870 9719 3867 9737 3880 9738
3895 9714
TIME...MOT...LOC 0200Z 230DEG 27KT 3884 9714
HAIL...1.50IN
WIND...<50MPH
$$
PHILLIPS839
WWUS53 KTOP 030218
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
918 PM CDT WED APR 2 2014
KSC041-030227-
/O.EXP.KTOP.SV.W.0009.000000T0000Z-140403T0215Z/
DICKINSON-
918 PM CDT WED APR 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWEST AND CENTRAL
DICKINSON COUNTY HAS BEEN REISSUED FOR NORTHERN DICKINSON AND GEARY
COUNTIES...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE STILL POSSIBLE IN
WESTERN DICKINSON COUNTY...AND A SEVERE THUNDERSTORM WATCH REMAINS
IN EFFECT UNTIL 1 AM CDT.
LAT...LON 3881 9700 3870 9719 3867 9737 3880 9738
3895 9714
TIME...MOT...LOC 0200Z 230DEG 27KT 3884 9714
$$
PHILLIPSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:37 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Apr 2, 6:37 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 637 PM CDT Wed Apr 2 2014 ...Update to aviation forecast discussion... .SHORT TERM...(This Evening through Thursday) Issued at 311 PM CDT WED APR 2 2014 Main focus for the short term is on the timing and tracking of showers and thunderstorms as a low pressure system advances into the forecast area. As of 20z, the center of the surface low was over northeast New Mexico with a fairly stationary warm front located just south of the KS/OK border. A very notable dryline was situated across far western Oklahoma where dewpoints ranged from 9F at Gage, OK to 59F near Canute, OK, with the triple point located just northeast of Gage, OK. While the entire forecast area has been blanketed by a low, dense stratus deck all day, cloud cover has been gradually diminishing across northern Oklahoma and southern Kansas this afternoon. As a result, temperatures as of 20z across southern Kansas had warmed up into the low/mid 70s just north of the warm front while locations in the warm sector across Oklahoma had temperatures into the low/mid 80s with breezy southerly winds. Across the forecast area, the cloud cover has greatly limited the diurnal heating with readings in the low/mid 40s over northern Kansas and into the mid/upper 50s across east central Kansas. Visible satellite imagery shows that the cloud cover should start diminishing over east central Kansas by mid to late afternoon, which will likely result in a late-day warm-up of temperatures into the low/mid 60s across that area. Models show this warm front slowly lifting northward into southeast Kansas late this afternoon/early this evening and into east central Kansas by late tonight. With increasing instability from the clearing skies, short-range models show some scattered convection likely beginning to develop near the OK/KS between 20z-22z where there was roughly 2500-3500 J/kg of surface-based CAPE and generally 50-60kts of effective shear. As the boundary slowly lifts northward, we may start seeing this scattered convection initiate across the far southeastern portions of the forecast area between 6-8pm. Depending upon how far north this boundary tracks, there is the potential for some of this convection to become surface-based with strong to severe thunderstorms likely. The primary threats with this activity over the far SE corner of the forecast area will be large hail and damaging winds, but cannot rule out the potential for an isolated tornado. The last few runs of the HRRR/RAP have shown another line of thunderstorms initiating further north near I-70 between 01z-03z tonight and lifting northward through the evening and overnight hours. This activity is probably going to initiate off of an elevated boundary near 850mb and be supported by good isentropic lift in the 295k-305k layer. Expect any thunderstorms that develop near this boundary aloft to remain elevated, so the primary threat would be large hail (and possibly some stronger winds) with the strongest storms. The threat for severe thunderstorms looks to diminish by late tonight/early overnight with these evening thunderstorms expected primarily across the eastern half of the forecast area. However, models show isentropic lift ramping up overnight across central Kansas which should support additional shower and thunderstorm development across north central Kansas overnight. This activity should continue to spread across northern Kansas through the day on Thursday as the surface low lifts northeastward into eastern Kansas. This low is progged to track east of the area by Thursday night with a dry slot likely developing across portions of central and east central Kansas, diminishing the potential for additional precipitation during the afternoon hours over that area. With the associated cold front quickly progressing east of the area late Thursday afternoon, models are suggesting that the initiation of strong to severe thunderstorms along this boundary should hold off until it moves into Missouri. While a few stronger storms cannot be ruled out Thursday afternoon along this boundary across far eastern Kansas, the potential at this time seems low. As for temperatures, the continued cloud cover will limit radiational cooling tonight with lows likely only dropping into the low/mid 40s over north central Kansas to the mid/upper 50s across far east central Kansas. With the passage of the cold front on Thursday, far eastern Kansas should remain in the warm sector with southerly flow for much of the day, boosting temperatures into the mid/upper 60s to low 70s, while across north central Kansas northwesterly winds behind the front will become breezy with temperatures decreasing during the afternoon and highs only getting into the upper 40s/low 50s. .LONG TERM...(Thursday Night through Wednesday) Issued at 311 PM CDT WED APR 2 2014 Thursday night, the upper level trough across central NE extending southward into the TX PNHDL will lift northeast across the eastern plains into the Upper Midwest by late 12Z FRI. A fairly broad dry slot will lift northeast across much of the CWA during the evening hours. North central KS may see the southeast portion of the TROWAL, on the west side of the upper trough, move northeast during the evening hours. The light rain may mix with or even change over to light snow before ending during the evening hours of Thursday within the TROWAL region of north central KS. The remainder of the CWA may see sprinkles or light showers through the evening hours. Once the H5 trough axis shifts northeast of the CWA stronger isentropic downglide will begin to clear skies from southwest to northeast across the CWA towards sunrise. Friday, will be a cooler day as a surface ridge of high pressure builds southward across the central plains. Highs will only reach the lower to mid 50s. Skies will become mostly sunny and the north winds of 15 to 25 MPH with gusts of 25 to 30 MPH will diminish through the late afternoon hours. Friday night and Saturday, The surface ridge will move east into the east central conus. Southerly winds will warm high temperatures on Saturday into the lower to mid 60s. Sunday through Monday. An upper level trough will move east across the southwestern US into the southern plains. The deeper gulf moisture will only reach southern and central OK before 850 winds veer more to the southwest, which will cause the deeper gulf moisture to advect farther east of the CWA across AR into the central MS river valley. There will be enough ascent for isolated to scattered showers through the period, though the stronger ascent will be located across TX and OK. Monday night through Tuesday Night, a longer wave-length upper level trough will develop along the mid and lower MS river valley. Minor H5 troughs will dig southeast across the plains during the period. There may be occasional showers or sprinkles through the period. Cloud cover and northerly surface winds will keep highs in the upper 50s to lower 60s and nighttime lows will only drop into the upper 30s to mid 40s. Wednesday, the upper level trough across the central and lower MS river valley will shift east as an upper level ridge across the western conus expands east. Skies will become mostly sunny as surface winds shift to the south. Highs will warm into the mid to upper 60s. && .AVIATION...(For the 00Z TAFs through 00Z Thursday Evening) Issued at 623 PM CDT WED APR 2 2014 LIFR conditions currently at KTOP/KFOE/KMHK will continue at LIFR to VLIFR as a warm front continues to lift northward through the evening. Visibilities are expected to fall between 1/2SM and 1/4SM as low levels saturate. Expect scattered thunderstorms located over east central KS to continue to develop and spread northward across the area, primarily from 03Z-15Z. Convection should be scattered in nature so timing on arrival of TSRA will need to be refined and amended. As the surface low tracks overhead Thursday, winds shift towards the south while holding cigs in the IFR category. A cold front arrives towards the end of the forecast period. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Hennecke LONG TERM...Gargan AVIATION...Bowen
Hazardous weather outlook, Apr 2, 3:34 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 334 PM CDT WED APR 2 2014 KSZ008>012-020>024-026-034>040-054>056-058-059-032045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 334 PM CDT WED APR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EAST CENTRAL KANSAS LATE THIS AFTERNOON INTO THIS EVENING...WITH AREAS ALONG AND SOUTHEAST OF INTERSTATE 35 AT GREATER RISK FOR SEVERE STORMS. HAIL AND DAMAGING WINDS ARE THE PRIMARY THREAT...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. ANOTHER LINE OF THUNDERSTORMS MAY DEVELOP NEAR INTERSTATE 70 BY MID EVENING AND LIFT NORTHWARD LATE TONIGHT INTO THE OVERNIGHT HOURS. THE PRIMARY THREAT WITH THESE THUNDERSTORMS WILL BE LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES CONTINUE ACROSS THE AREA INTO THURSDAY. THERE IS A SLIGHT CHANCE FOR SOME STRONGER STORMS TO DEVELOP ACROSS FAR EASTERN KANSAS MID TO LATE THURSDAY AFTERNOON AS A COLD FRONT TRACKS EASTWARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS EAST CENTRAL KANSAS THIS EVENING.
In the hours before
Local storm report, Apr 2, 7:57 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
757 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL RICHMOND 38.40N 95.25W
04/02/2014 E1.00 INCH FRANKLIN KS TRAINED SPOTTER
&&
WOLTERSLocal storm report, Apr 2, 8:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
802 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL NW RICHMOND 38.40N 95.25W
04/02/2014 E2.00 INCH FRANKLIN KS TRAINED SPOTTER
&&
JBLocal storm report, Apr 2, 8:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
813 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 2 E PRINCETON 38.49N 95.24W
04/02/2014 M1.00 INCH FRANKLIN KS TRAINED SPOTTER
&&
WOLTERSLocal storm report, Apr 2, 8:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
814 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 2 S KINCAID 38.06N 95.15W
04/02/2014 E1.00 INCH ANDERSON KS EMERGENCY MNGR
&&
WOLTERSLocal storm report, Apr 2, 8:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
815 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL WNW RANTOUL 38.55N 95.11W
04/02/2014 E1.00 INCH FRANKLIN KS TRAINED SPOTTER
&&
JBLocal storm report, Apr 2, 8:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
818 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL RANTOUL 38.55N 95.10W
04/02/2014 E1.00 INCH FRANKLIN KS EMERGENCY MNGR
&&
WOLTERSThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:00 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 45 min |
| Apr 2, 7:21 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 24 min |
| Apr 2, 7:43 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 47 min |
| Apr 2, 8:03 PM CDT | Severe Thunderstorm Warning | TOP | Franklin | 27 min |
| Apr 2, 8:12 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 48 min |
| Apr 2, 8:51 PM CDT | Severe Thunderstorm Warning | TOP | Franklin | 39 min |
| Apr 2, 9:05 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary | 40 min |
| Apr 2, 9:11 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin | 49 min |
| Apr 2, 9:12 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 33 min |
| Apr 2, 9:24 PM CDT | Special Weather Statement | TOP | Dickinson | 21 min |
| Apr 2, 9:43 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 47 min |
| Apr 2, 9:46 PM CDT | Special Weather Statement | TOP | Geary | 29 min |
| Apr 2, 10:35 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 40 min |
| Apr 2, 10:36 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 39 min |
| Apr 2, 10:42 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 63 min |
| Apr 2, 10:50 PM CDT | Flash Flood Warning | TOP | Anderson | 4 hr |
| Apr 2, 10:55 PM CDT | Special Weather Statement | TOP | Osage | 35 min |
| Apr 2, 11:02 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee | 28 min |
| Apr 2, 11:09 PM CDT | Special Weather Statement | TOP | Pottawatomie | 36 min |
| Apr 2, 11:32 PM CDT | Special Weather Statement | TOP | Riley | 28 min |
| Apr 2, 11:41 PM CDT | Special Weather Statement | TOP | Jackson | 34 min |
| Apr 2, 11:41 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 64 min |
| Apr 2, 11:51 PM CDT | Special Weather Statement | TOP | Washington | 24 min |
| Apr 3, 12:01 AM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 29 min |
| Apr 3, 12:09 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 51 min |
| Apr 3, 12:41 AM CDT | Special Weather Statement | TOP | Republic | 34 min |
| Apr 3, 12:43 AM CDT | Special Weather Statement | TOP | Clay | 32 min |
| Apr 3, 12:55 AM CDT | Special Weather Statement | TOP | Washington | 35 min |
| Apr 3, 1:23 AM CDT | Special Weather Statement | TOP | Washington | 37 min |
| Apr 3, 1:43 AM CDT | Special Weather Statement | TOP | Marshall | 32 min |
| Apr 3, 2:25 AM CDT | Special Weather Statement | TOP | Nemaha | 35 min |
| Apr 3, 2:33 AM CDT | Special Weather Statement | TOP | Marshall | 27 min |
| Apr 3, 2:43 AM CDT | Areal Flood Warning | TOP | Anderson | 4 hr |
| Apr 3, 7:00 AM CDT | Areal Flood Advisory | TOP | Anderson | 3 hr |
| Apr 3, 10:00 AM CDT | Areal Flood Advisory | TOP | Anderson | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.